# SDR YENA20130901194

- Difficulty date: September 1, 2013
- Submitted: September 2, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 20,265 hours, 12,163 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00375
- Condition: Faulted
- Location: Cockpit
- Part time: 18,640 hours, 11,080 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT RETURN TO DEPARTURE, LANDING GEAR LEVER WOULD NOT COME UP ON TAKEOFF.  ACCOMPLISHED QRH 12-8 WHICH LED US TO QRH 12-10 LG WOW FAIL.  NO OTHER INDICATIONS. NON NORMAL LANDING ACFT WT APPROX 89K LBS. ACCOMPLISHED FIM TASK 32-33-01. R & R LANDING CONTROL LEVER AS PRECAUTION.  IAW MM 32-33-00-710-803-A/500-OPS TEST OF LANDING EXT/RET SYS IAW TASK 32-33-00-8710-801-A/500. OPS CHECK NORMAL.
